MAUDE Adverse Event Report: VASORUM LTD. CELT ACD PLUS VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD PLUS VASCULAR CLOSURE DEVICE
Model Number KCLT-07
Medical Device Problem Codes Off-Label Use (1494); Malposition of Device (2616)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other report with the lot number (943286).The device was not returned to vasorum ltd.For examination.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the intial report being submitted by vasorum ltd.
 
Event or Problem Description
It was reported that physician used a 7f celt acd plus device to close an 8f arteriotomy after a 4-hour coronary cto procedure.The device was retracted to what was thought to be the arteriotomy after the distal wing was deployed.Upon raising to 90 degrees the blood signal did not completely stop so physician made multiple attempts to retract further and elevate again.The blood signal appeared to stop.Upon deployment of the proximal wing the device appeared to jump upward slightly.Implant was ejected, bleeding was noted and manual compression was used to achieve hemostasis for approximately 1 hour.The physician elected to give a blood transfusion since the patient was becoming hypotensive, and the patient was then reassessed and an attempt to achieve haemostatic control with an angioplasty balloon was not successful.Patient was then brought to surgery to repair the arteriotomy.Patient was reported to be ok and surgery successful.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other report with the lot number (943286).The device was not returned to vasorum ltd.For examination.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd.
 
Event or Problem Description

Brand Name
CELT ACD PLUS VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key22068514
Report Number3009984513-2025-00006
Device Sequence Number8703205
Product Code MGB
UDI-Device Identifier05391530280679
UDI-Public(01)05391530280679(17)271201(10)943286
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKCLT-07
Device Lot Number943286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale